# SDR SWAA2022101760674

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,447 hours, 9,269 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE OUT OF CONTAINMENTER / [01] REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01. NO FURTHER DEFECTS NOTED. AC OK FOR SERVICE
